MathSciNet Relay Station
MathSciNet bibliographic data
MR407227 (53 #11010) 28A40 (46E99 60B10)
Grinblat, L. Š. Compactifications of spaces of functions and integration of functionals. Trans. Amer. Math. Soc. 217 (1976), 195–223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement